# SDR CA061010007

- Difficulty date: October 10, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 11,084 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: C2TP1A
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 3,180 hours
- Component: Horizontal Stab, Dhav
- Component part number: C2TP1A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE CF-91-42 INSPECTION THE FORWARD SPAR WAS FOUND CRACKED AT THE TOP OF THE TOP ATTACH HOLE FOR THE FORWARD ATTACH BRACKETS PN C2TP159/160.  (TC NR 20061010007)
